MathSciNet Relay Station
MathSciNet bibliographic data
MR2159703 (2007b:06019) 06F05
Blok, W. J.; Van Alten, C. J. On the finite embeddability property for residuated ordered groupoids. Trans. Amer. Math. Soc. 357 (2005), no. 10, 4141–4157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement